He'll I just started talking 50mg of Zoloft yesterday and my reaction is a bit sketchy. I fell worse then not on it. Like in a dreamy state. And harder to concentrate and panic attacks more often. I did also get adivin to help with bad panic attacks witch I too just one time last night and felt so much better. But are the initial effects of Zoloft I'm described normal and when will it subside? Oh and light headed as well.
Jim131971; What you are saying is very common with the SSRI type medications Many times when you first start it, They very common make you feel even worse than when you were not taking it but this part starts to go away for most anywhere from a week to two, As it builds up in your system. This is why many times doctors well give you something like the Ativan while you are adjusting to it. Try to just stick with it for awhile but if it just gets to much call your doctor and let them know. But this is all very common. good luck and hope you start to feel better very soon. Chuck1957
Hi, Jim and everyone!
It was disconcerting the first few months because I realized my own emotions were blocked too.
I couldn't get excited nor could I cry.
I liked the good old days where psychotherapy was just as important as drugs. The Primary doc sometimes
just try their favorites and wait months for it to not work.
Psychiatrist observe you weekly and give the added support that can help just "work things out".
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Jun 2010 • 5 answers
Posted 4 Jun 2011 • 6 answers
Posted 25 Sep 2011 • 1 answer
Posted 29 Oct 2015 • 2 answers
Posted 28 Oct 2016 • 4 answers